# SDR AALA20160716005

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 45,739 hours, 18,650 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00877
- Condition: Faulty
- Location: Te Flaps
- Part time: 2,830 hours, 1,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLAPS WOULD NOT FULLY RETRACT. FLAP INDICATOR SHOWED A SPLIT OF 4 TO 7 DEGREES. EMERGENCY DECLARED, LANDING UNEVENTFUL, AND AIRCRAFT GROUNDED.  CORRECTED ITSELF AFTER LANDING.  MAINTENANCE ACCOMPLISHED BITE CHECK OF FSEU WITH FAULT CODE 27-53279 RETURNED. REMOVED AND REPLACED FSEU IAW AMM 27-51-00. OPERATIONAL CHECKS NORMAL.
